I was diagnosed with Hashimoto's in March 2009, and for the most part my symptoms were fairly stable while taking 0.1 of Synthroid daily. In the last 6 weeks though, I have developed chronic diarrhea. I have had my TSH tested, it is well within the normal range (if anything it is a bit Hypothyroid) so they dont think that is causing the diarrhea. With the diarrhea I am occationally nauseous and at times have even thrown up with it. I also have occational bowel pains, they seem like spasms. I am trying to wean out certain foods (I am already totally off wheat) to see if that helps, but nothing has made a difference so far.
Has anyone had a similar issue? I heard somewhere that people with one autoimmune issue are more likely than the average Joe to develop a second autoimmune issue, is that true? Because now my doc is sending me for a colonoscopy in Feb to check for Crohns.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.